Skip to menu Skip to content Skip to footer
Associate Professor Jon Links
Associate Professor

Jon Links

Email: 
Phone: 
+61 7 336 52400

Overview

Background

Dr Jon Links's research interests are in: Lie Algebras, Quantised Algebras, Knot Theory, Exactly Solvable Models, Algebraic Bethe Ansatz, Models of Correlated Electrons and Models of Cold Atoms.

He received his PhD from the University of Queensland in 1993. His current research projects are in the field of designs for and control of integrable quantum devices.

Availability

Associate Professor Jon Links is:
Not available for supervision
Media expert

Qualifications

  • Bachelor (Honours) of Science (Advanced), The University of Queensland
  • Bachelor (Honours) of Science (Advanced), Australian National University
  • Doctor of Philosophy, The University of Queensland

Research interests

  • Quantum control designed from broken integrability

    This Australian Research Council funded project aims to open new avenues in quantum device engineering design. This will be achieved through the use of advanced mathematical methodologies developed around the notion of quantum integrability, and the breaking of that integrability. The expert team of Investigators will capitalise on their recent achievements in this field, which includes a first example of a quantum switch designed through broken integrability. The expected outcomes will encompass novel applications of abstract mathematical physics towards the concrete control of quantum mechanical architectures. These outcomes will promote new opportunities for the construction of atomtronic devices, which are rising as a foundation for next-generation quantum technologies.

Research impacts

My current research aims to use the mathematical theory of quantum integrability to aid in the design of new quantum devices.

Works

Search Professor Jon Links’s works on UQ eSpace

155 works between 1992 and 2024

21 - 40 of 155 works

2017

Conference Publication

On completeness of Bethe Ansatz solutions for sl(2) Richardson–Gaudin systems

Links, Jon (2017). On completeness of Bethe Ansatz solutions for sl(2) Richardson–Gaudin systems. International Colloquium in Group Theoretical Methods in Physics, Rio de Janeiro, Brazil, 19-25 June 2016. Cham, Switzerland: Springer International Publishing. doi: 10.1007/978-3-319-69164-0_36

On completeness of Bethe Ansatz solutions for sl(2) Richardson–Gaudin systems

2016

Journal Article

An integrable case of the p + ip pairing Hamiltonian interacting with its environment

Lukyanenko, Inna, Isaac, Phillip S. and Links, Jon (2016). An integrable case of the p + ip pairing Hamiltonian interacting with its environment. Journal of Physics A-Mathematical and Theoretical, 49 (8) 084001. doi: 10.1088/1751-8113/49/8/084001

An integrable case of the p + ip pairing Hamiltonian interacting with its environment

2015

Journal Article

Integrable model of bosons in a four-well ring with anisotropic tunneling

Tonel, A.P., Ymai, L.H., Foerster, A. and Links, J. (2015). Integrable model of bosons in a four-well ring with anisotropic tunneling. Journal of Physics A: Mathematical and Theoretical, 48 (49) 494001, 494001. doi: 10.1088/1751-8113/48/49/494001

Integrable model of bosons in a four-well ring with anisotropic tunneling

2015

Journal Article

Exact solution of the p+IP Hamiltonian revisited: Duality relations in the hole-pair picture

Links, Jon, Marquette, Ian and Moghaddam, Amir (2015). Exact solution of the p+IP Hamiltonian revisited: Duality relations in the hole-pair picture. Journal of Physics A: Mathematical and Theoretical, 48 (37) 374001, 1-22. doi: 10.1088/1751-8113/48/37/374001

Exact solution of the p+IP Hamiltonian revisited: Duality relations in the hole-pair picture

2015

Journal Article

Ground-state Bethe root densities and quantum phase transitions

Links, Jon and Marquette, Ian (2015). Ground-state Bethe root densities and quantum phase transitions. Journal of Physics A: Mathematical and Theoretical, 48 (4) 045204, 1-15. doi: 10.1088/1751-8113/48/4/045204

Ground-state Bethe root densities and quantum phase transitions

2015

Conference Publication

Richardson - Gaudin form of Bethe Ansatz solutions for an atomic-molecular Bose-Einstein condensate model

Shen, Yibing and Links, Jon (2015). Richardson - Gaudin form of Bethe Ansatz solutions for an atomic-molecular Bose-Einstein condensate model. 30th International Colloquium on Group Theoretical Methods in Physics (Group30), Ghent, Belgium, 14-18 July 2014. Bristol, United Kingdom: Institute of Physics Publishing. doi: 10.1088/1742-6596/597/1/012068

Richardson - Gaudin form of Bethe Ansatz solutions for an atomic-molecular Bose-Einstein condensate model

2014

Journal Article

New quasi-exactly solvable class of generalized isotonic oscillators

Agboola, Davids, Links, Jon, Marquette, Ian and Zhang, Yao-Zhong (2014). New quasi-exactly solvable class of generalized isotonic oscillators. Journal of Physics A: Mathematical and Theoretical, 47 (39) 395305, 395305.1-395305.17. doi: 10.1088/1751-8113/47/39/395305

New quasi-exactly solvable class of generalized isotonic oscillators

2014

Journal Article

On the boundaries of quantum integrability for the spin-1/2 Richardson-Gaudin system

Lukyanenko, Inna, Isaac, Phillip S. and Links, Jon (2014). On the boundaries of quantum integrability for the spin-1/2 Richardson-Gaudin system. Nuclear Physics B, 886, 364-398. doi: 10.1016/j.nuclphysb.2014.06.018

On the boundaries of quantum integrability for the spin-1/2 Richardson-Gaudin system

2013

Journal Article

Ground-state analysis for an exactly solvable coupled-spin Hamiltonian

Mattei, Eduardo and Links, Jon (2013). Ground-state analysis for an exactly solvable coupled-spin Hamiltonian. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 9 076. doi: 10.3842/SIGMA.2013.076

Ground-state analysis for an exactly solvable coupled-spin Hamiltonian

2013

Book Chapter

Exactly solvable, non-hermitian BCS Hamiltonian

Moghaddam, Amir, Links, Jon and Zhang, Yao-Zhong (2013). Exactly solvable, non-hermitian BCS Hamiltonian. Symmetries and Groups in Contemporary Physics. (pp. 627-630) Singapore, Singapore: World Scientific. doi: 10.1142/9789814518550_0091

Exactly solvable, non-hermitian BCS Hamiltonian

2013

Journal Article

BCS model with asymmetric pair scattering: a non-Hermitian, exactly solvable Hamiltonian exhibiting generalized exclusion statistics

Links, Jon, Moghaddam, Amir and Zhang, Yao-Zhong (2013). BCS model with asymmetric pair scattering: a non-Hermitian, exactly solvable Hamiltonian exhibiting generalized exclusion statistics. Journal of Physics A: Mathematical and Theoretical, 46 (30) 305205, 305205.1-305205.18. doi: 10.1088/1751-8113/46/30/305205

BCS model with asymmetric pair scattering: a non-Hermitian, exactly solvable Hamiltonian exhibiting generalized exclusion statistics

2013

Conference Publication

Exactly solvable BCS-BEC crossover Hamiltonians

Birrell, A., Isaac, P. S. and Links, J. (2013). Exactly solvable BCS-BEC crossover Hamiltonians. The XXIX International Colloquium on Group-Theoretical Methods in Physics, Tianjin, China, 20-26 August 2012. Hackensack, NJ, United States: World Scientific. doi: 10.1142/9789814518550_0018

Exactly solvable BCS-BEC crossover Hamiltonians

2013

Conference Publication

Exactly solvable, non-Hermitian BCS Hamiltonian

Moghaddam, Amir , Links, Jon and Zhang, Yao-Zhong (2013). Exactly solvable, non-Hermitian BCS Hamiltonian. XXIX International Colloquium on Group-Theoretical Methods in Physics, Tianjin, China, 20-26 August 2012. City of Singapore, Singapore: World Scientific Publishing.

Exactly solvable, non-Hermitian BCS Hamiltonian

2013

Journal Article

Integrability of an extended d+id-wave pairing Hamiltonian

Marquette, Ian and Links, Jon (2013). Integrability of an extended d+id-wave pairing Hamiltonian. Nuclear Physics B, 866 (3), 378-390. doi: 10.1016/j.nuclphysb.2012.09.006

Integrability of an extended d+id-wave pairing Hamiltonian

2012

Journal Article

Deconfined quantum criticality and generalized exclusion statistics in a non-Hermitian BCS model

Links, Jon, Moghaddam, Amir and Zhang, Yao-Zhong (2012). Deconfined quantum criticality and generalized exclusion statistics in a non-Hermitian BCS model. Journal of Physics A: Mathematical and Theoretical, 45 (46) 462002, 462002.1-462002.6. doi: 10.1088/1751-8113/45/46/462002

Deconfined quantum criticality and generalized exclusion statistics in a non-Hermitian BCS model

2012

Journal Article

Hopf algebra symmetries of an integrable Hamiltonian for anyonic pairing

Links, Jon (2012). Hopf algebra symmetries of an integrable Hamiltonian for anyonic pairing. Axioms, 1 (2), 226-237. doi: 10.3390/axioms1020226

Hopf algebra symmetries of an integrable Hamiltonian for anyonic pairing

2012

Journal Article

Generalized Heine-Stieltjes and Van Vleck polynomials associated with two-level, integrable BCS models

Marquette, Ian and Links, Jon (2012). Generalized Heine-Stieltjes and Van Vleck polynomials associated with two-level, integrable BCS models. Journal of Statistical Mechanics: Theory and Experiment, 2012 (8) P08019, P08019. doi: 10.1088/1742-5468/2012/08/P08019

Generalized Heine-Stieltjes and Van Vleck polynomials associated with two-level, integrable BCS models

2012

Journal Article

Universal construction of order parameters for translation-invariant quantum lattice systems with symmetry-breaking order

Liu, Jin-Hua, Shi, Qian-Qian, Wang, Hong-Lei, Links, Jon and Zhou, Huan-Qiang (2012). Universal construction of order parameters for translation-invariant quantum lattice systems with symmetry-breaking order. Physical Review E, 86 (2) 020102, 020102.1-020102.5. doi: 10.1103/PhysRevE.86.020102

Universal construction of order parameters for translation-invariant quantum lattice systems with symmetry-breaking order

2012

Journal Article

A variational approach for the quantum inverse scattering method

Andrew Birrell, Isaac, Phillip and Links, Jon R. (2012). A variational approach for the quantum inverse scattering method. Inverse Problems, 28 (3) 035008, 035008.1-035008.15. doi: 10.1088/0266-5611/28/3/035008

A variational approach for the quantum inverse scattering method

2011

Journal Article

Quasi-exactly solvable models derived from the quasi-Gaudin algebra

Lee, Yuan-Harng, Links, Jon and Zhang, Yao-Zhong (2011). Quasi-exactly solvable models derived from the quasi-Gaudin algebra. Journal of Physics A: Mathematical and Theoretical, 44 (48) 482001, 482001.1-482001.9. doi: 10.1088/1751-8113/44/48/482001

Quasi-exactly solvable models derived from the quasi-Gaudin algebra

Funding

Past funding

  • 2020 - 2024
    Quantum control designed from broken integrability
    ARC Discovery Projects
    Open grant
  • 2015 - 2019
    Unified theory of Richardson-Gaudin integrability
    ARC Discovery Projects
    Open grant
  • 2011 - 2013
    Topological properties of exactly-solvable, two-dimensional quantum systems
    ARC Discovery Projects
    Open grant
  • 2010
    International Union of Pure and Applied Physics XXIV Conference on Statistical Physics
    Ian Potter Foundation
    Open grant
  • 2008
    Mathematical physics of mesoscopic systems
    UQ External Support Enabling Grant
    Open grant
  • 2006 - 2008
    The Mathematical Analysis of Ultracold Quantum Gases (ARC Discovery Grant administered by Australian National University)
    Australian National University
    Open grant
  • 2005 - 2007
    Integrable quantum systems: mathematical foundations for developing quantum science
    ARC Discovery Projects
    Open grant
  • 2004
    Quantum Many-Body Systems Network: Breakthrough Science and Frontier Technologies
    ARC Seed Funding for Research Networks
    Open grant
  • 2003 - 2005
    Quantum Phase Transitions, coherence and Dynamics of Coupled Bose-Einstein Condensates
    UQ Foundation Research Excellence Awards - DVC(R) Funding
    Open grant
  • 2003 - 2005
    Metallic nanograins: superconducting correlations, Josephson tunneling and conformal field theory
    ARC Discovery Projects
    Open grant
  • 2001
    Research in the field of integrable spin ladder systems
    UQ Travel Grants Scheme
    Open grant
  • 2000 - 2005
    Representations of Quantum Superalgebras: Theory and Applications
    ARC Australian Research Fellowship/QEII F/ship
    Open grant
  • 1999
    Heterogeneous analogues of the supersymmetric U model of correlated electrons
    ARC Australian Research Council (Small grants)
    Open grant
  • 1997
    Application of two-variable link polynomials in Physics
    University of Queensland New Staff Research Grant
    Open grant

Supervision

Availability

Associate Professor Jon Links is:
Not available for supervision

Supervision history

Current supervision

  • Doctor Philosophy

    Integrable Bosonic Networks

    Principal Advisor

    Other advisors: Dr Phillip Isaac

  • Doctor Philosophy

    Superintegrable systems with Dunkl operators, their symmetry algebras and invariant

    Principal Advisor

  • Doctor Philosophy

    Integrable Bosonic Networks

    Principal Advisor

    Other advisors: Dr Phillip Isaac

  • Master Philosophy

    Representation theory for deformations of Lie algebras

    Principal Advisor

  • Master Philosophy

    Representation theory for deformations of Lie algebras

    Principal Advisor

  • Doctor Philosophy

    Integrable Bosonic Networks

    Principal Advisor

    Other advisors: Dr Phillip Isaac

  • Master Philosophy

    Integrable structure of central spin models and applications

    Principal Advisor

    Other advisors: Dr Phillip Isaac

  • Doctor Philosophy

    Algebraic aspects of lattice models

    Associate Advisor

    Other advisors: Professor Jorgen Rasmussen

  • Doctor Philosophy

    Algebraic aspects of lattice models

    Associate Advisor

    Other advisors: Professor Jorgen Rasmussen

  • Master Philosophy

    On solutions to the classical Yang-Baxter equation

    Associate Advisor

    Other advisors: Dr Phillip Isaac

  • Doctor Philosophy

    Algebraic aspects of lattice models

    Associate Advisor

    Other advisors: Professor Jorgen Rasmussen

  • Doctor Philosophy

    Solvable supersymmetric field theories, string theory and AdS/CFT

    Associate Advisor

    Other advisors: Associate Professor Yao-zhong Zhang, Dr Gabriele Tartaglino Mazzucchelli

Completed supervision

Media

Enquiries

Contact Associate Professor Jon Links directly for media enquiries about:

  • Algebraic methods
  • Hopf algebras
  • Mathematical physics
  • Physics - mathematical
  • Quantum many-body systems

Need help?

For help with finding experts, story ideas and media enquiries, contact our Media team:

communications@uq.edu.au